# SDR AALA20120803009

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 34,070 hours, 10,457 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUB - INFLIGHT LHR-BOS.  CREW REPORTED LEFT ENGINE DRIVEN PUMP HIGH TEMPERATURE INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED DUB LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
